Advertisement -- Learn more about ads on this site.

 
Message Boards
FORUM:   Panic! Button for Immediate Help
TOPIC:  

cortizone shots and blood sugar affect



 
 
Search the
Message Boards:
Search
      Share
Advertisement -- Learn more about ads on this site.

Author: Message: Sort First Post on Top


OSLOFILE
SparkPoints: (3,135)
Fitness Minutes: (995)
Posts: 51
8/15/13 9:20 A

Thanks for the posts

I did contact my doctor, later that day. He was aware of my diabetes, I think he just forgot to inform me about the spike in numbers. My rise in blood sugar lasted a day and a half. I feel fine, now. meter reading this am was 170. Still too high. I am going to take other measures to get that number in line. thanks for your help.,



SUNSHINE6442
Posts: 1,794
8/14/13 2:12 P

Yes, blood sugar can raise with a shot or even with cortisone creams. Out of control blood sugar can last for days

WHO GAVE YOU THE CORTIZONE SHOT? IS THAT DOCTOR AWARE THAT YOU HAVE DIABETES?

ALL STERIODS INCREASE BLOOD SUGAR...You may need to increase your insulin...call the doctor who takes care of your diabetes.....



AASLP___
Posts: 9,650
8/14/13 1:18 P

Hi,

That is a question that you should call your doctor with. Since only they are familiar with your medical history, current medications, type of steroid injected, etc. Since you are seeing higher levels than ever before, please call your physician for advice.



OSLOFILE
SparkPoints: (3,135)
Fitness Minutes: (995)
Posts: 51
8/14/13 12:58 P

I got a cortizone shot yesterday and last night my blood sugar was 246, never been that high. What is the effect on a 74 year old man with a shot in the knee. thanks

Edited by: OSLOFILE at: 8/15/2013 (09:21)


 
Page: 1 of (1)  
Search  



Share


 
Diet Resources: single leg calf raise | leg press calf raise | calf raise exercise
x Lose 10 Pounds by October 11! Get a FREE Personalized Plan